# SDR MZZA95031

- Difficulty date: April 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Cable
- Part number: 65C1990119
- Condition: Broken
- Location: R2 Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, EXCESSIVE BROKEN WIRES WERE FOUND ON R2 ENTRY DOOR ESCAPE SLIDE LATCH CABLE.  THE DAMAGED ESCAPE SLIDE LATCH ASSEMBLY WAS REMOVED AND REPLACED PER B727-MM 25-60-15.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 0757626.  (W)
